# SDR SCNA20241028344

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 45,504 hours, 19,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 734461:  1R GIRT BAR CAN NOT BE SECURED INPUTS.  RESOLUTION:  FOUND DEBRIS IN GRIT BAR STOWAGE CLIP CLEANED AND OPS CHECKED IAW AMM 25-66-01. OPS CHECK GOOD OK FOR SERVICE.
